# SDR USAA2012012500020

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D2815007200200
- Condition: Galled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - GALLING CLEAN-UP ON LEFT WING FUEL PANEL 540HB EXCEEDS MAXIMUM DIAMETER .3465 INCHES.  REPLACED LEFT WING FUEL PANEL 540HB IAW A319 SRM 57-27-11.
